# SDR DLM88992619

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Condition: Damaged
- Location: Nr 2
- Component: JT8D219
- Stage of operation: CL
- Nature of condition: A, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, HEARD LOUD NOISE, LOSS OF AIR CONDITIONING AND A FLOW LIGHT ILLUMINATED.  RECEIVED FIRE WARNING ON THE NR 2 ENGINE.  FOLLOWED ENGINE FIRE PROCEDURES.  THE FIRE WARNING WENT OUT AT IDLE THRUST.  TESTED THE FIRE WARNING SYSTEM AND TESTED GOOD.  RETURNED TO ATL.  REPLACED DAMAGED ENGINE COWL AND APRON.
